# SDR IPXA2018020126077

- Difficulty date: January 21, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 54,931 hours, 17,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587673
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11,  DAMAGE ON THE MAIN DECK CARGO FLOOR PANEL, BS 972 - 1112.   FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-I.
